# SDR VNAA2013042800019

- Difficulty date: April 28, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N246PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7920
- Aircraft time: 22,141 hours, 22,333 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Winglet
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED LIGHTNING STRIKE IN CRUISE AT 20,000 FEET.  CREW LANDED WITHOUT INCIDENT AND REPORTED PAINT MISSING / DAMAGE ON RIGHT WINGLET.  MAINTENANCE PERFORMED LIGHTNING STRIKE INSPECTION, REPAIRED DAMAGE ON RIGHT WINGLET AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
